Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    My boyfriend has a few of black spots in his mouth near his inner cheek. He says that it hurts a lot there. He can't even eat some stuff because of it. What shall I do?
    Offline

    17
    ReputationRep:
    Tell him to see a doctor?
    Offline

    1
    ReputationRep:
    it could be hand, foot and mouth disease. tell him to go to the doctors to get treatment, he'll most probably be prescribed Tylenol and Motrin and it'll probably be easier for him to have icepops or popsicles as they will help keep him hydrated and numb the pain. you can also get Tylenol suppositories that are usually for kids but they're less painful as they avoid the swallowing issue.
    Offline

    20
    ReputationRep:
    get the GP to have a look.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: May 21, 2016
Poll
Who is your favourite TV detective?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.